# SDR 97FDEA00277

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65176641
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0465 011, FWD CARGO BS 560 TO STR 22L, FRAME CORRODED UNDER SIDEWALL SUPPORT CH.  *S/D*  MECHANICALLY REMOVED CORROSION BS 560, STR 22L ON AREA OF 1 BY 1.0397.  REMOVED .008 FROM .056 MATERIAL.  OUT OF LIMITS PER SRM 53-10-4.  REPAIRED FRAME IAW FED-EX SRM 51-40-3.
